Adjust font size:
        

Site Search

The Hunger Project Bolen Report
Ohm Society
Untitled

Questions for Dr. Kennedy
Welcome to Ask Dr. Kennedy. We encourage you to post your comments and questions here. We look forward to challenging questions as they are an education for us as well as for you. Please consider the following guidelines when posting:

Ask Dr. Kennedy is an educational service. Any medical advice on which you act should come directly from your personal physician.
Mention of any commercial products for sale will be removed.
Do not enter your title or message in ALL CAPS. If you do so, it will be removed.
Take care for your spelling, grammar, punctuation, and capitalization.
 
Candida, depression, and anti-depressants
Posted by: Barb Cooper
Date: April 12, 2000 5:22 PM

I am working with a classicial homeopath for six years due to a chronic candida problem. In spite of the fact that I've had some improvements in my condition, I've never, ever been healed of the underlying problem, which is keeping me from working, etc. I'm also still having the severe mood swings, mental fog, etc. that come from the condition. My homeopath, after years of telling me to avoid anti-depressants, just did a 360 and told me to go to a therapist and get meds. I have read in all the candida literature that anti-depressants can further mess up one's brain and hormonal system, so I am very concerned about doing this. She says if I don't, she will refuse to continue treating me.

Candida, depression, and anti-depressants
Posted by: Ron Kennedy, MD
Date: April 13, 2000 1:51 AM

Six years is a long time to wait. No one should have to wait six months for successful treatment. You may want to look into another way of approaching the problem. There is a lot to know about treating "candida" (which is much more than candida). For a full discussion, go here:

[www.medical-library.net]




This Thread has been closed

 




health healing information, physician medical library medical informaion, health, healing, advertising
(365 words)